# SDR SIMA20150529001

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 27,579 hours, 23,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Part number: 12308771405
- Condition: Broken
- Location: Escape Rope
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S ESCAPE ROPE DOOR BROKEN.  R & R FIRST OFFICER`S ESCAPE ROPE HATCH IAW 20-10-00.
